# SDR MASA200600316

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,235 hours, 5,497 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7282 IAD - INBOARD FLIGHT SPOILER AND INBOARD SPOILERON CAUTION MESSAGE.   MAINTENANCE RESET AND AN S-POST PERFORMED.  OPS CHECK GOOD.
